# SDR AALA201711149017

- Difficulty date: November 13, 2017
- Submitted: November 17, 2017
- Operation: Air carrier
- Aircraft: N144AN
- Make and model: Airbus A321-231
- Aircraft serial: 6723
- Aircraft time: 7,621 hours, 2,867 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED. FORWARD CARGO FLOOR PANEL 131EF IS DELAMINATED. REPLACE FLOOR PANEL PER AMM 53-22-14.
